# SDR IPXA11B68369

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 100028
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT EMER DOOR BATTERY PACK DOESN'T TEST.  REPLACED LT DOOR BATTERY PACK IAW MM 52-23-14-4.
